The equivariant topological s-cobordism theorem.
Inventiones mathematicae, Tome 91 (1988) no. 3, pp. 61-104
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
equivariant Whitehead torsion, category of topological manifolds with locally linear actions of a comact Lie group, isomorphism classes of G-h- cobordisms, Concordance Implies Isotopy Theorem, Product Structure Theorem, Handlebody Existence Theorem, equivariant topological Whitehead group, equivariantly cell-like maps, universal equivariant Hilbert cube, torsion function, equivariant annulus conjecture
@article{IM_1988__91_3_143532,
author = {Mark Steinberger},
title = {The equivariant topological s-cobordism theorem.},
journal = {Inventiones mathematicae},
pages = {61--104},
year = {1988},
volume = {91},
number = {3},
zbl = {0646.57022},
url = {http://geodesic.mathdoc.fr/item/IM_1988__91_3_143532/}
}
Mark Steinberger. The equivariant topological s-cobordism theorem.. Inventiones mathematicae, Tome 91 (1988) no. 3, pp. 61-104. http://geodesic.mathdoc.fr/item/IM_1988__91_3_143532/